Doctor insights on:
Asmanex Twisthaler Side Effects
What are the side effects of smz/tmp ds generic for bactrim (sulfamethoxazole and trimethoprim) ds and asmanex twisthaler. Thank you ?
Usually none, but...: Bactrim (sulfamethoxazole and trimethoprim) (smz/tmp) is a sulfa antibiotic that can sometimes cause allergic drug reactions on the skin, such as red rashes, hives, or occasionally worse. Stomach upset, with or without diarrhea, can happen with any antibiotic. Asmanex is an inhaled powder, so can cause a cough in a few people very sensitive to the powder. Asmanex is a steroid, so may cause oral thrush if one doesn't rinse and spit. ...Read more
I am on asmanex twisthaler now to help with my asthma, but I don't feel like I am getting anything. I have asked and I am doing it right. Not sure?
See below: Asmanex is a maintenance medication, you are not expected to feel like you are getting anything after you take it. This is a common misconception. Is your asthma getting better overall? That is how you measure your response. If not, there are other similar medications that may help you, talk to your doctor. ...Read moreSee 2 more doctor answers
Yes: Common side effects include fungal mouth infections (“thrush”) which appear as white patches and can be avoided by rinsing mouth after each use. Other common side effects, which may go away over time, are headaches, fatigue, depression, muscle and joint pain, runny nose, sinus infection, and sore throat. If any of these do not go away after a few days, report them to your doctor. ...Read more
Well...weight gain.: Usual weight gain supplements are just a concentrated form of calories - carbohydrates, protein and fat. Some have upwards of 1000 calories per shake - some even more. So the issue becomes weight gain, not the good kind, if you're not using those extra calories. If your activity level does not counterbalance the increase in calories, you'll gain weight, but not healthy weight. ...Read moreSee 1 more doctor answer
Yes: No drug is completely devoid of side effects. Often they are very mild to a point of not being noticed. People react differently to the same drugs. This may be caused by our genetic makeup, other diseases or a variety of reasons. If you have questions about your medications, discuss them with your physician or pharmacist. ...Read more
Side effect: Do you mean "simvastatin"?, if so, then there is no side effect from stopping simvastatin; however if you have high cholesterol and you stop taking your medication, the level of cholesterol may increase again, you also need to control your diet, such as avoiding red meat , cheese, eggs, whole milk etc... ...Read more
- Talk to a doctor live online for free
- Asthma and asmanex
- Copd and emphysema and asmanex
- Side effects
- Ask a doctor a question free online
- What are the side effects of vitalux?
- Side effects of regranex
- Side effects of ciloxan
- Side effects of phenergan/dextromethorphan
- Asmanex twisthaler